# SDR DALA2019021200920

- Difficulty date: February 12, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0941238) DURING INSPECTION FOUND CRACK INSPAR RIB AT 12 INCH OF FRONT SPAR STAB STATION 92.70 AT LT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR ON INSPAR RIB AT 12 INCH OF FRONT SPAR STAB STA 92.70 AT LT HORIZONTAL STABILIZER AS PER B737-800 SRM 55-10-09 REPAIR 5.
